# SDR DHL2000804131

- Difficulty date: April 1, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FRAME FITTING SPLICE CRACKED 1 INCH AT LONGERON 22 LT STA 234.00.  REMOVED DAMAGED FITTING PER SRM 51-1-20D.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED NEW FITTING PER SRM 51-1-20.
